The Medicine For Dealing With Vaginal Discharge Has A Bad Odor?
r n r nDo my leucorrhoea is green and smells like rotten eggs, I checked with a specialist, and I was given medicine that was put into the vagina. Is it safe not to damage my virginity and the tingling of my organs? The problem is that I have never been connected. Thank you
Hello, thank you for the question to HealthReplies.com
First of all, you need to differentiate first about the concept of virginity from the tearing of the hymen. The hymen can be torn due to many causes, not always caused by sexual intercourse. Injury or fall, certain sports (such as horse riding or cycling), the use of tampons, masturbation, and including the insertion of drugs from the vagina, can also cause the hymen to tear. If the hymen is torn because of the things mentioned above, surely the woman cannot be said to be no longer a virgin. You also need to know that the hymen can also not be torn despite having sexual intercourse with penetration into the vagina many times. This also does not make the woman remain a virgin even though her hymen has not been torn.
Regarding vaginal density, vaginal density will not be affected by the use of drugs that are inserted into the vagina. The vagina is composed of very strong muscles that will not slack off by simply inserting drugs that are very small in size such as vaginal medications. Normal delivery from the vagina does not always make the vagina more loose. Even if there is vaginal sagging after delivery, Kegel exercises can still be done to strengthen the pelvic muscles and tighten the vaginal density again. Therefore you don't need to worry too much about this. However, if you are worried that your hymen is torn when entering vaginal medicine, you should consult back to the doctor who examined you to change the type of drug given.
So much information from me, hopefully enough answer